MathSciNet Relay Station
MathSciNet bibliographic data
MR2554355 47H10 (35J61)
Zhao, Zengqin; Chen, Xiangping Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations. Comput. Math. Appl. 58 (2009), no. 6, 1223–1229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement